VSE knjižnice (vzajemna bibliografsko-kataložna baza podatkov COBIB.SI)
PDF
  • Nonlinear elliptic inclusions with unilateral constraint and dependence on the gradient
    Papageorgiou, Nikolaos, 1958- ; Rǎdulescu, Vicenţiu, 1958- ; Repovš, Dušan, 1954-
    We consider a nonlinear Neumann elliptic inclusion with a source (reaction term) consisting of a convex subdifferential plus a multivalued term depending on the gradient. The convex subdifferential ... incorporates in our framework problems with unilateral constraints (variational inequalities). Using topological methods and the Moreau-Yosida approximations of the subdifferential term, we establish the existence of a smooth solution.
    Vir: Applied mathematics and optimization. - ISSN 0095-4616 (Vol. 78, iss. 1, Aug. 2018, str. 1-23)
    Vrsta gradiva - članek, sestavni del ; neleposlovje za odrasle
    Leto - 2018
    Jezik - angleški
    COBISS.SI-ID - 17801305